M. A. Kaashoek
Search this author in Google Scholar
MFAT 22 (2016), no. 2, 95-116
The Riccati inequality and equality are studied for infinite dimensional linear discrete time stationary systems with respect to the scattering supply rate. The results obtained are an addition to and based on our earlier work on the Kalman-Yakubovich-Popov inequality in . The main theorems are closely related to the results of Yu. M. Arlinskiĭ in . The main difference is that we do not assume the original system to be a passive scattering system, and we allow the solutions of the Riccati inequality and equality to satisfy weaker conditions.
MFAT 16 (2010), no. 4, 291-297